Nihonkai Mathematical Journal

Real hypersufraces of non-flat complex hyperbolic planes whose Jacobi structure operator satisfies a generalized commutative condition

Theoharis Theofanidis

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

Real hypersurfaces satisfying the condition $\phi l = l \phi$, $(l = R( . , \xi)\xi)$, have been studied by many authors under at least one more condition, since the class of these hypersurfaces is quite tough to be classified. The aim of the present paper is the classification of real hypersurfaces in complex hyperbolic plane $\mathbb{C}H^{2}$ satisfying a generalization of $\phi l = l \phi$ under an additional restriction on a specific function.

Article information

Source
Nihonkai Math. J., Volume 28, Number 1 (2017), 55-64.

Dates
Received: 19 March 2016
Revised: 28 June 2016
First available in Project Euclid: 7 March 2018

Permanent link to this document
https://projecteuclid.org/euclid.nihmj/1520391683

Mathematical Reviews number (MathSciNet)
MR3771368

Zentralblatt MATH identifier
06881242

Subjects
Primary: 53B25: Local submanifolds [See also 53C40]
Secondary: 53D15: Almost contact and almost symplectic manifolds

Keywords
almost contact manifold Jacobi structure operator

Citation

Theofanidis, Theoharis. Real hypersufraces of non-flat complex hyperbolic planes whose Jacobi structure operator satisfies a generalized commutative condition. Nihonkai Math. J. 28 (2017), no. 1, 55--64. https://projecteuclid.org/euclid.nihmj/1520391683


Export citation

References

  • J. Berndt, Real hypersurfaces with constant principal curvatures in complex hyperbolic space, J. Reine Angew Math. 395 (1989), 132–141.
  • D. E. Blair, Riemannian Geometry of Contact and Symplectic Manifolds, Progress in Mathematics, Birkauser, 2002.
  • J. T. Cho and U-H. Ki, Real hypersurfaces of a complex projective space in terms of the Jacobi operators, Acta Math. Hungarica 80 (1998), 155–167.
  • J. T. Cho and U-H. Ki, Real hypersurfaces in complex space forms with Reeb flow symmetric structure Jacobi operator, Canad. Math. Bull. 51 (2008), 359–371.
  • T. A. Ivey and P. J. Ryan, Hopf hypersurfaces of small hopf principal curvature in $\mathbb{C}H^{2}$, Geom. Dedicata 141 (2009), 147–161.
  • T. A. Ivey and P. J. Ryan, The structure Jacobi operator for real hypersurfaces in $\mathbb{C}P^{2}$ and $\mathbb{C}H^{2}$, Result. Math. 56 (2009), 473–488.
  • U-H. Ki, The Ricci tensor and the structure Jacobi operator of real hypersurfaces in complex space forms, in Proc. of the Ninth International Workshop on Differential Geometry, Kyungpook Nat. Univ., Taegu, 2005, pp. 85–96.
  • U-H. Ki, S. J. Kim and S.-B. Lee, The structure Jacobi operator on real hypersurfaces in a non-flat complex space form, Bull. Korean Math. Soc. 42 (2005), 337–358.
  • U-H. Ki, A.-A. Lee and S.-B. Lee, On real hypersurfaces of a complex space form in terms of Jacobi operators, Comm. Korean Math. Soc. 13 (1998), 317–336.
  • U-H. Ki, S. Nagai and R. Takagi, Real hypersurfaces in non-flat complex space forms concerned with the structure Jacobi operator and Ricci tensor, Topics in almost Hermitian geometry and related fields, World Sci. Publ., Hackensack, NJ, 2005, pp. 140–156.
  • U-H. Ki, J. D. Pérez and F. G. Santos, Real hypersurfaces in complex space forms with $\xi$-parallel Ricci tensor and structure Jacobi operator, J. Korean Math Soc. 44 (2007), 307–326.
  • M. Kimura, Real hypersurfaces and complex submanifolds in complex projective space, Trans. Amer. Math. Soc. 296 (1986), 137–149.
  • S. Montiel and A. Romero, On some real hypersurfaces of a complex hyperbolic space, Geom. Dedicata 20 (1986), 245–261.
  • R. Niebergall and P. J. Ryan, Real hypersurfaces in complex space forms, Tight and Taut Submanifolds, Math. Sci. Res. Inst. Publ., 32, Cambridge Univ. Press, Cambridge, 1997, pp. 233–305.
  • M. Okumura, On some real hypersurfaces of a complex projective space, Trans. Amer. Math. Soc. 212 (1975), 355–364.
  • M. Ortega, J. D. Pérez and F. G. Santos, Non-existence of real hypersurfaces with parallel structure Jacobi operator in nonflat complex space forms, Rocky Mountain J. Math. 36 (2006), 1603–1613.
  • R. Takagi, On homogeneous real hypersurfaces in a complex projective space, Osaka J. Math. 10 (1973), 495–506.
  • R. Takagi, On real hypersurfaces in a complex projective space with constant principal curvatures, J. Math. Soc. Japan 27 (1975), 43–53.
  • Th. Theofanidis, Real Hypersurfaces with Pseudo-D-parallel Jacobi Structure Operator in Complex Hyperbolic Spaces, Colloq. Math. 134 (2014), 93–112.
  • Th. Theofanidis and Ph. J. Xenos, Real hypersurfaces of non-flat complex space forms in terms of the Jacobi structure operator, Publ. Math. Debrecen 87 (2015), 175–189.